Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 11, 2012, 7:13 PM EDT for Telfair County, Georgia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2012, 7:13 PM EDT (23:13 UTC)
- Expired
- Jul 11, 2012, 7:30 PM EDT
- In force
- 17 min
- Issued by
- NWS Atlanta, GA
County Telfair County, GA
The radar
The Robins AFB radar (KJGX), 92 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1920 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
371
WWUS82 KFFC 112313
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT WED JUL 11 2012
GAZ110-112330-
713 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TELFAIR COUNTY
UNTIL 730 PM EDT...
AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WORKMORE...MOVING NORTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TELFAIR COUNTY
THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HORSE CREEK WMA...TEMPERANCE...CHINA HILL...JACKSONVILLE...
WORKMORE...LUMBER CITY...TOWNS...SCOTLAND...MILAN...HELENA AND
MCRAE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3182 8311 3181 8314 3189 8320 3212 8294
3214 8296 3215 8294 3208 8288 3201 8273
3196 8270 3193 8265 3192 8265 3192 8268
3178 8289 3179 8298 3178 8301
TIME...MOT...LOC 2313Z 186DEG 11KT 3191 8294
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 3:08 PM EDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jul 11, 3:08 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 308 PM EDT WED JUL 11 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... WET TREND TO CONTINUE THROUGH THE SHORT TERM. LONGWAVE TROUGH ACROSS THE NORTHEAST WILL LIFT NORTHWARD THROUGH THURSDAY AND EXPAND THE HIGHER AREA OF MOISTURE NORTHWARD THAT IS ALONG THE STATIONARY FRONT ACROSS SOUTHERN TN. AS THIS OCCURS THE UPPER RIDGE OVER THE ATLANTIC WILL START BUILDING WESTWARD INTO THE CWA DURING THE SECOND HALF OF THE SHORT TERM. EVEN WITH THIS...COPIOUS AMOUNTS OF MOISTURE STILL REMAIN ACROSS THE CWA AND IN PARTICULAR THE NORTH THROUGH THE SHORT TERM AND THUS FORECAST THROUGH THE SHORT TERM IS SIMILAR TO THE PAST FEW DAYS. EXTENSIVE CLOUD COVERAGE THIS MORNING LIMITED THE INSTABILITY ACROSS THE NORTHERN PART OF THE CWA AND THUS BEST CHANCE OF SEVERE THROUGH TONIGHT APPEARS TO BE ACROSS THE SOUTHERN TWO THIRDS OF THE CWA. NORTHERN THIRD MAY STILL SEE WIDESPREAD SHOWERS AND SOME TSRA BUT SEVERE CHANCE WILL BE LESS ACROSS THAT AREA AT LEAST FOR THE NEAR TERM. WITH A LARGE AREA OF DEWPOINTS IN THE LOW 70S...THE PROXIMITY OF THE BOUNDARY...WAVES RIDING ALONG THE FRONT...AND DECENT INSTABILITY WITH MUCAPE VALUES AROUND 2000 J/KG...EXPECT INCREASED TSRA AGAIN THURSDAY AS COMPARED TO NORMAL SUMMERTIME DIURNALLY DRIVEN CONVECTION. SIMILAR TO THIS MORNING THOUGH...CLOUD COVERAGE MAY PLAY A FACTOR IN WHERE THE BEST INSTABILITY SETS UP. ALTHOUGH HEAVY RAIN IS EXPECTED WITH THE TSRA AND TWO DAY HPC QPF TOTALS ARE ONE AND A HALF INCHES ACROSS THE NORTH AND AROUND A HALF ACROSS CENTRAL GA...SHOULD BE ABLE TO HANDLE THE AMOUNTS. WILL HAVE TO CONTINUE TO MONITOR THOUGH FOR ANY ISOLATED FLASH FLOODING EVENTS FROM TSRA. MAX TEMPS FOR THURSDAY ARE CLOSE TO THE WARMER MAV AS THE MET APPEARS TO BE TOO COOL. MAX TEMPS WILL CONTINUE TO BE A FEW DEGREES BELOW NORMAL ON THURSDAY WITH THE CLOUD COVERAGE AND RAIN. LOW TEMPS THOUGH ARE CLOSER TO A MAV/MET BLEND. 11 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... MODEL TRENDS THROUGH THE EXTENDED FORECAST PERIOD CONTINUE TO INDICATE A RETURN OF UPPER RIDGING ACROSS THE REGION. CURRENT EXTENDED FORECAST HAS THIS COVERED WELL SO I WILL NOT BE MAKING ANY CHANGES TO THE LONG TERM GRIDS AT THIS TIME. 20 PREV LONG TERM DISCUSSION... LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED 411 AM EDT WED JUL 11 2012/ UPPER TROUGH OVER THE LOWER MISSISSIPPI VALLEY PERSISTING INTO THE END OF THE WEEK WITH SHORT WAVE ENERGY MOVING THROUGH IT. THIS MAY CONTINUE TO ENHANCE CONVECTION MAINLY NORTH GEORGIA SO HAVE KEPT LIKELY POPS FOR THAT AREA THROUGH FRIDAY...WITH CHANCE ELSEWHERE. AFTER THAT THE UPPER RIDGE BUILDS WESTWARD FROM THE ATLANTIC...PUSHING AXIS OF BEST MOISTURE NORTHWARD INTO THE OHIO VALLEY. HOWEVER...THERE WILL STILL BE A MOIST SOUTHEAST FLOW FROM THE ATLANTIC. HAVE GRADUALLY TRIMMED POPS BACK ACROSS THE CWA FOR THE REMAINDER OF THE PERIOD FOR A MORE DIURNAL PATTERN. 41 && AVIATION... 12Z UPDATE... /ISSUED 748 AM EDT WED JUL 11 2012/ IFR CIGS FOR FIRST HOUR OR TWO AT ALL SITES EXCEPT KMCN GRADUALLY IMPROVING TO VFR CONDITIONS BY 15Z. INITIAL CIGS AROUND 400-800 FT SHOULD TRANSITION TO BKN040 BKN250 AFTER 18Z. INITIAL CALM TO VRB WINDS SHOULD BECOME MORE SOUTHEASTERLY AFTER ABOUT 15Z FOR THE NORTHERN SITES... WHILE KMCN AND KCSG WILL LIKELY HAVE A MORE SOUTHERLY COMPONENT AND EVENTUALLY BECOME SE. MAGNITUDES SHOULD STAY MOSTLY UNDER 10KTS BUT SOME GUSTS TO NEAR 18KT AT KATL ARE POSSIBLE IN THE AFTERNOON. TSRA POTENTIAL AGAIN FROM 19-04Z WITH BEST CHANCE AROUND 22-00Z. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE IN TIMING OF WIND. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 85 69 89 / 50 60 60 40 ATLANTA 70 85 70 87 / 50 60 60 40 BLAIRSVILLE 67 78 68 82 / 60 80 60 60 CARTERSVILLE 70 83 71 88 / 70 70 60 50 COLUMBUS 71 89 72 91 / 40 50 40 40 GAINESVILLE 69 82 69 86 / 60 70 60 50 MACON 71 91 72 92 / 40 50 50 40 ROME 70 83 71 90 / 70 80 60 60 PEACHTREE CITY 69 85 69 88 / 50 50 50 40 VIDALIA 74 93 74 92 / 40 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....20 AVIATION...11
Hazardous weather outlook, Jul 11, 4:31 AM EDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 AM EDT WED JUL 11 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-120845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 431 AM EDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER MISSISSIPPI RIVER VALLEY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL... 60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... THE SURFACE BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE MAIN THREAT WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 11, 6:40 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 640 PM EDT WED JUL 11 2012 GAZ083-095-096-107-112300- 640 PM EDT WED JUL 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS... PULASKI...BLECKLEY AND HOUSTON COUNTIES UNTIL 700 PM EDT... AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SAND BED...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS TWIGGS...PULASKI...BLECKLEY AND HOUSTON COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOUSTON LAKE... CLINCHFIELD...GROVANIA...HAYNEVILLE...SAND BED...KATHLEEN... BONAIRE...OCMULGEE PUBLIC FISHING AREA...MAGNOLIA...TARVERSVILLE AND KLONDIKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. && LAT...LON 3256 8342 3234 8343 3236 8372 3254 8372 TIME...MOT...LOC 2240Z 270DEG 6KT 3245 8361
Special weather statement, Jul 11, 6:41 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
641 PM EDT WED JUL 11 2012
GAZ086-097-098-111-112300-
641 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHEELER...
TREUTLEN...LAURENS AND EMANUEL COUNTIES UNTIL 700 PM EDT...
AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OAK PARK TO ALAMO...MOVING NORTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHEELER...TREUTLEN...LAURENS AND EMANUEL COUNTIES THROUGH 700 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LITTLE OCMULGEE
STATE PARK...LANDSBURG...GLENWOOD...ALAMO...ZAIDEE...STILLMORE...OAK
PARK...SOPERTON...FIVE POINTS...SOPERTON...LEXSY...BARNHILL...
LOTHAIR...GILLIS SPRINGS AND BLACKVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
3231 8223 3229 8236 3232 8236 3235 8242
3231 8265 3219 8263 3203 8279 3208 8289
3214 8292 3219 8287 3217 8294 3231 8301
3252 8262 3260 8200
TIME...MOT...LOC 2241Z 162DEG 10KT 3241 8234 3239 8256
3213 8280Special weather statement, Jul 11, 6:52 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT WED JUL 11 2012
GAZ082-083-112315-
652 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN TWIGGS AND BIBB
COUNTIES UNTIL 715 PM EDT...
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HUBER...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS AND
BIBB COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE HUBER...FRANKLINTON...DRY BRANCH...RIPLEY...FITZPATRICK
AND MYRICKS MILL.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3276 8366 3286 8354 3284 8351 3289 8343
3289 8340 3275 8332 3262 8352
TIME...MOT...LOC 2252Z 228DEG 10KT 3275 8351Special weather statement, Jul 11, 7:05 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
705 PM EDT WED JUL 11 2012
GAZ071-081-112330-
705 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN MONROE AND
CRAWFORD COUNTIES UNTIL 730 PM EDT...
AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANDY POINT...MOVING NORTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS MONROE AND
CRAWFORD COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE SANDY POINT...MUSELLA...KNOXVILLE...ROBERTA AND
RUSSELLVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3292 8406 3293 8382 3289 8382 3285 8389
3282 8389 3280 8386 3275 8383 3271 8382
3270 8404
TIME...MOT...LOC 2305Z 178DEG 7KT 3280 8394Special weather statement, Jul 11, 7:08 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT WED JUL 11 2012
GAZ085-086-097-098-111-112315-
708 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WHEELER...
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 715 PM EDT...
AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TWIN CITY TO ROCKLEDGE...MOVING NORTH AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
WHEELER...TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH
715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...GILLIS SPRINGS...BARNHILL...BLACKVILLE...ORIANNA...
ORLAND...ZAIDEE...LOTHAIR...SOPERTON...ROCKLEDGE...LOWERY...
GEORGE L SMITH STATE PARK...NORRISTOWN...LEXSY AND COVENA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3256 8202 3252 8215 3230 8227 3229 8235
3235 8241 3231 8265 3204 8261 3197 8254
3192 8264 3192 8265 3213 8294 3219 8288
3215 8300 3258 8323 3271 8295 3281 8251
3276 8243 3284 8233 3282 8215 3261 8200
TIME...MOT...LOC 2307Z 181DEG 13KT 3262 8221 3247 8271Special weather statement, Jul 11, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT WED JUL 11 2012
GAZ110-112330-
713 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TELFAIR COUNTY
UNTIL 730 PM EDT...
AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WORKMORE...MOVING NORTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TELFAIR COUNTY
THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HORSE CREEK WMA...TEMPERANCE...CHINA HILL...JACKSONVILLE...
WORKMORE...LUMBER CITY...TOWNS...SCOTLAND...MILAN...HELENA AND
MCRAE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3182 8311 3181 8314 3189 8320 3212 8294
3214 8296 3215 8294 3208 8288 3201 8273
3196 8270 3193 8265 3192 8265 3192 8268
3178 8289 3179 8298 3178 8301
TIME...MOT...LOC 2313Z 186DEG 11KT 3191 8294The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:02 PM EDT | Special Weather Statement | FFC | Jasper | 43 min |
| Jul 10, 8:06 PM EDT | Special Weather Statement | FFC | Hancock | 39 min |
| Jul 10, 8:09 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 51 min |
| Jul 10, 8:13 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 10, 8:14 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 31 min |
| Jul 10, 8:24 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 51 min |
| Jul 10, 8:32 PM EDT | Special Weather Statement | FFC | Crawford | 43 min |
| Jul 10, 8:36 PM EDT | Special Weather Statement | FFC | Clayton | 39 min |
| Jul 10, 8:38 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Oconee, Oglethorpe | 37 min |
| Jul 10, 8:39 PM EDT | Special Weather Statement | FFC | Banks | 36 min |
| Jul 10, 8:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Jul 10, 8:52 PM EDT | Special Weather Statement | FFC | Warren | 38 min |
| Jul 10, 8:54 PM EDT | Special Weather Statement | FFC | Coweta, Douglas | 51 min |
| Jul 10, 9:37 PM EDT | Special Weather Statement | FFC | Putnam | 38 min |
| Jul 10, 9:46 PM EDT | Special Weather Statement | FFC | Douglas | 44 min |
| Jul 10, 10:18 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 57 min |
| Jul 10, 11:18 PM EDT | Special Weather Statement | FFC | Forsyth | 42 min |
| Jul 10, 11:40 PM EDT | Special Weather Statement | FFC | Forsyth | 50 min |
| Jul 11, 2:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jul 11, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 38 min |
| Jul 11, 2:27 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jul 11, 2:36 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren | 24 min |
| Jul 11, 2:51 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 24 min |
| Jul 11, 2:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 11, 3:15 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| Jul 11, 3:19 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jul 11, 3:41 PM EDT | Special Weather Statement | FFC | Butts | 34 min |
| Jul 11, 4:07 PM EDT | Special Weather Statement | FFC | Butts | 23 min |
| Jul 11, 4:09 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jul 11, 4:11 PM EDT | Special Weather Statement | FFC | Lamar | 34 min |
| Jul 11, 4:22 PM EDT | Special Weather Statement | FFC | Dodge | 23 min |
| Jul 11, 4:26 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| Jul 11, 5:07 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
| Jul 11, 5:22 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 23 min |
| Jul 11, 5:25 PM EDT | Special Weather Statement | FFC | Laurens | 20 min |
| Jul 11, 5:39 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more | 36 min |
| Jul 11, 5:45 PM EDT | Special Weather Statement | FFC | Bleckley | 30 min |
| Jul 11, 6:07 PM EDT | Special Weather Statement | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler | 38 min |
| Jul 11, 6:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jul 11, 6:19 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jul 11, 6:40 PM EDT | Special Weather Statement | FFC | Houston | 20 min |
| Jul 11, 6:41 PM EDT | Special Weather Statement | FFC | Treutlen, Wheeler | 19 min |
| Jul 11, 6:52 PM EDT | Special Weather Statement | FFC | Twiggs | 23 min |
| Jul 11, 7:05 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jul 11, 7:08 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen, Wheeler | 7 min |
| Jul 11, 7:17 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Treutlen | 13 min |
| Jul 11, 7:27 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Treutlen | 33 min |
| Jul 11, 7:38 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 7 min |
| Jul 11, 7:45 PM EDT | Special Weather Statement | FFC | Dodge | 30 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.